Ele-Math Home
JMI
Volume 1
Volume 2
Volume 3
Issue 1
Issue 2
Issue 3
Issue 4
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Pietro Cerone
On Young's inequality and its reverse for bounding the Lorenz curve and Gini mean
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Pietro Cerone
Find more articles with the same subject classes
Primary
62H20
62G10
62P20
26D15
Find more articles with the same keywords
Gini mean difference
Gini index
Lorenz curve
variance
coefficient of variation
Young's integral inequality
reverse Young's inequality
Downloads
Abstract
Abstract
Full article
Full article